# SDR IPXA12571812

- Difficulty date: January 28, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N1542
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBEAM AT STA 1320, LBL 36 UPPER SURFACE CORRODED.  REPAIRED IAW EA 120158 IR AND EO B757-5310-45953-A.
